MathSciNet Relay Station
MathSciNet bibliographic data
MR961517 (89i:58005) 58A14 (35J99 58G25)
Mazzeo, Rafe The Hodge cohomology of a conformally compact metric. J. Differential Geom. 28 (1988), no. 2, 309–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement